# SDR DALA1230456306

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1240-1260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK AT THE WEB BETWEEN BS 1240 AND 1260 STR 6 TO 7R. MAINTENANCE REMOVED AREA PER SRM 51-40-02.  NEW WEB FABRICATED AS PER DWG 69B04913 REV E. NEW WEB AT MAIN DECK CABIN BETWEEN BS 1240 AND 1260 STR 6 TO 7R AREA INSTALLED AS PER SRM 51-40-02.
